# SDR TWAA9904919

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Bs 1452
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND FASTENER HEAD MISSING 6 INCHES UP FROM FUSELAGE STA 1452. INSTALLED 2 HL439-6-7 PER TWA STD PROCESSES MANUAL 6-70-01.
